# SDR CALA2022052001287

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5348006229600
- Condition: None
- Location: Lh Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR66 LHS AFT DOOR STOP FITTINGS #1 TO #7 HOLES FOUND BEYOND THE REQUIRED STARTING HOLE DIAMETER OF 8-1-N AS PER EA 5340-01724 REV.C OPERATION 001 STEP 6.1 FIGURE 01 SHEET 02. ZONE 260 SEQ:1602. LTPR NR 005001155209-0010. RPR IS CONSIDERED CAT B. REINSPECT IAW SRI 53-41-12-205-008. CLASSIFIED AS PERMENANT WITH FOLLOW-ON REINSPECTIONS. CURRENT PTC 29837. INSPECT THRESHOLD 56600 FC, INTERVALS 18600. PERFORMED RPR ON FR66 RH DOOR STOP FITTING ATTACHMNT HOLES 1-7 IAW SRM 53-41-12-300-009. HOLES OVERSIZED TO 2ND OVER. OK TO CARRY INSPECTION OF REPAIR TO AFT DOOR STOP FITTINGS #1-#7 TOMC-APPROVAL FROM SC1ELBYC COMMENT FOR 56600 FLT CYCLES (FLT HRS NOT RELEVANT) FROM REPAIR EMBODIMENT,  WITH RECHECK REQUIREMENT EVERY 18600 FLT CYCLES (FLT HRS NOT RELEVANT) THEREAFTER PER SRM 53-41-12-300-009 AND SRI53-41-12-205-008 FITTING FINAL HOLE SIZE 0.283".  FINAL HOLE SIDE ON AIRCRAFT FRAME 0.281". INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED QC REVIEWED
